# SDR UPS04142572

- Difficulty date: June 11, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- System (JASC): 2565 · Escape Slide
- Part: Warning Light
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVAC SLIDE WARNING LIGHT INOP.  DEFERRED PER MEL 52-73-01-4, REF M282572.  RELAMPED EVAC SLIDE WARNING LIGHT, OPS CHECKED GOOD PER MM.  THIS CLEARS ITEM M282572.  REFERENCE LP 166569.
